# SDR IPXA2014103184748

- Difficulty date: October 9, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0846513
- Condition: Corroded
- Location: Bs 466-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, COURIER AREA SEAT TRACK CORRODED BS 466-473,  LBL 9.  REPAIRED THE SEAT TRACK IAW EA 011-5310-01-A5630, REV IR AND EO 5310-55907-B.
